| Model Number |
4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR |
| Medical Device Problem Code |
Poor Visibility (4072)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via (b)(4) that an ar-3352-5501 scope had blurry vision.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.